Denumerable Markov processes and the associated contraction semigroups on$l$

G. E. H. Reuter The University, Manchester

TBD mathscidoc:1701.331133

Acta Mathematica, 97, (1), 1-46, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 233 downloads ] [ 0 comments ] [ Cited by 101 ]
@inproceedings{g.1957denumerable,
  title={Denumerable Markov processes and the associated contraction semigroups on$l$},
  author={G. E. H. Reuter},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203146264743842},
  booktitle={Acta Mathematica},
  volume={97},
  number={1},
  pages={1-46},
  year={1957},
}
G. E. H. Reuter. Denumerable Markov processes and the associated contraction semigroups on$l$. 1957. Vol. 97. In Acta Mathematica. pp.1-46. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203146264743842.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved